# SDR P5CA9900164

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Worn
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SPOILER CONTROL CABLE FOUND WORN AT DRUM ASSEMBLY.  REPLACED PER MM 20-11-05.
